# SDR VTZA97091

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6594 - IAD-CLE - DURING CRUISE, MADE A SCHEDULED LANDING AT CLE WITH ONE DISCREPANCY WHICH WAS PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 06933, MEL 52-20.  MAINTENANCE CLOSED DMI 06933 ON 1-14-97 BY CLEANING AND LUBING DOOR HANDLE AND MICROSWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
